# SDR HEEA966519

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212070116009
- Condition: Sticking
- Location: Xmsn Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKING AT 50 DEGREES, METER MOVEMENT BROKEN ON TEMP SIDE.
